# SDR 08FDEA02054

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 41,944 hours, 27,669 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623620
- Condition: Corroded
- Location: Bs 735-740 S27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STR 27R IS CORRODED FWD OF STA 740 REMOVED FASTENERS IAW B-727 SRM 51-30-2, CUT-OUT DAMAGED AREA (DIM 9 1/4 INCH LONG) AND FABRICATED FILLER FROM BAC1498-147 0.090" PO NR 8150104 ( DIM 9 1/4" LONG ) AND STRINGER SPLICE FROM BAC1498-131 7075-T6 PO NR 9006522 (DIM 11 INCH LONG) IAW B-727 SRM 53-10-3 FIG 1 AND 53-10-2 FIGURE 9.  TREATED AND PRIMED PARTS IAW B-727 SRM 51-10-2 AND INSTALLED REPAIR PARTS AT FWD CARGO COMPT STR 27 RT FWD OF STA 740 IAW B-727 SRM 53-10-3 FIGURE 1 AND 51-30-2.
